# SDR SWIA2019120246801

- Difficulty date: December 2, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 41,687 hours, 35,694 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: Illuminated
- Location: Thrust Reversers
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R REV UNLOCKED AND REV MESSAGE UNDER N1 GAUGE DURING DESCENT.  FLIGHT 5706  CLOSEDDEFERRED RH THRUST REVERSER IAW MEL. ALL MAINTENANCE ACTION HAS BEEN COMPLIED WITH.
